# SDR ASOA2014041610371

- Difficulty date: March 26, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK SEGMENT CORRODED OUT OF LIMITS FROM BS 669.4- 720.85.  REMOVED AND INSTALLED SEAT TRACK IAW AMM 53-00-49-000-400-801.
